# SDR IPXA12M73026

- Difficulty date: April 3, 2012
- Submitted: April 18, 2012
- Operation: Air carrier
- Aircraft: N252UP
- Make and model: Doug MD-11F
- Aircraft serial: 48768
- Aircraft time: 42,892 hours, 8,801 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB2894502
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, RT WING FIXED L/E XOS 692-703 BEADED DOUBLER CRACKED INBD OF SLAT TRACK NR 11.  REPAIRED RT WING FIXED L/E INTERNAL BEADED DOUBLER BETWEEN IAW SRM 57-40-02.  REPAIR 9, FIG 203 & EO MD11-5730-42916-C.
